# SDR RAAA99B2031

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND BS 344 FLOORBEAM UPPER CHORD AT LBL 25 THRU LBL 60 CORRODED.  REPLACED FLOORBEAM UPPER CHORD BS 344 LBL 25 THRU LBL 68 IAW SRM 53-10-08 PG 9.
